MAUDE Adverse Event Report: BECTON DICKINSON MEDICAL (SINGAPORE) SYR 3ML LL W/NDL ECLIPSE 21X1-1/2 RB TW; HYPODERMIC SINGLE LUMEN NEEDLE

BECTON DICKINSON MEDICAL (SINGAPORE) SYR 3ML LL W/NDL ECLIPSE 21X1-1/2 RB TW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305784
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/18/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 8327538.Medical device expiration date: 2023-11-30.Device manufacture date: 2018-11-23.Medical device lot #: 8302609.Medical device expiration date: 2023-10-31.Device manufacture date: 2018-10-29.There were multiple pma / 510(k)#s reported to be involved.The information for each 510(k) number is as follows: pma / 510(k)#: k980987 (syringe).Pma / 510(k)#: k161170 (needle).A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 1 syr 3ml ll w/ndl eclipse 21x1-1/2 rb tw from lot# 8327538, and 1 syringe from lot# 8302609 leaked before use.The following information was provided by the initial reporter: "cmt: leaks".
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation summary: one hundred representative eclipse samples and eighty four (fifty representative samples were from batch 8327538 and thirty four representative samples were from batch 8302609) representative samples were received by our quality team for evaluation.Leak testing was performed on all samples received and all samples passed the test.No leakage was observed from the eclipse and syringe product; therefore, the failure cannot be verified.A device history record review found no non-conformances associated with this issue during production of this batch.Based on the quality team's investigation, the root cause of the leakage cannot be determined.A review of the device history record revealed no irregularities during the manufacture of the reported lot.

Brand Name
SYR 3ML LL W/NDL ECLIPSE 21X1-1/2 RB TW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BECTON DICKINSON MEDICAL (SINGAPORE)
30 tuas avenue 2
singapore
MDR Report Key9151577
Report Number8041187-2019-00784
Device Sequence Number606737
Product Code FMI
UDI-Device Identifier30382903057840
UDI-Public30382903057840
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
SEE H.10.
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,other
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number305784
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Initial Date Received by Manufacturer 09/18/2019
Supplement Date Received by Manufacturer09/18/2019
Initial Report FDA Received Date10/03/2019
Supplement Report FDA Received Date10/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;